# SDR SWAA2024021251410

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 22,278 hours, 10,976 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH EMERGENCY FLASHLIGHT WILL NOT TEST.<[01] RESEAT FLASHLIGHT AND RESEALED PER AMM. 33.55.00. OPS NORMAL.
